# SDR C2XA08IA107

- Difficulty date: April 8, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N14516
- Make and model: Emb EMB-135LR
- Aircraft serial: 145323
- Aircraft time: 16,052 hours, 13,444 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Shorted
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2856, THE CREW REPORTED AN ELECTRICAL SMELL COMING FROM THE FWD FLIGHT ATTENDANT FLASHLIGHT THAT GOES AWAY WHEN DISCONNECTED FROM THE BASE.  MAINTENANCE REMOVED AND REPLACED THE FWD LIGHT ATTENDANT FLASH LIGHT ASSY INCLUDING THE HOLDER, OPERATIONALLY CHECKED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
